MATHEMATICA BOHEMICA, Vol. 125, No. 2, pp. 145-153 (2000)

Oscillation criteria for second order neutral differential equations

Jozef Dzurina, Bozena Mihalikova

Jozef Dzurina, Bozena Mihalikova, Department of Mathematical Analysis, Faculty of Sciences, Safarik University, Jesenna 5, 041 54 Kosice, Slovakia, e-mails:,

Abstract: Our aim in this paper is to present sufficient conditions for the oscillation of the second order neutral differential equation $$ \big (x(t)-px(t-\tau )\big )"+q(t)x\big (\sigma (t)\big )=0. $$

Keywords: neutral equation, delayed argument

Classification (MSC2000): 34C10, 34K10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition